# SDR DALA12007349237

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY DOOR LOWER FRAME HAS SEVERAL SPOTS OF CORROSION, BS 693-750.  REMOVED DAMAGED AREA. DRILLED AND INSTALLED NEW FRAME IAW SRM 51-30-05, 51-10-05, 51-30-02 AND DWG 5930481.  ACFT OK FOR SERVICE.
